zbMATH — the first resource for mathematics

Periodic solutions of second order Hamiltonian systems and Morse theory. (English) Zbl 0652.34053
Recent advances in Hamiltonian systems, Proc. Int. Conf., L’Aquila/Italy 1986, 155-161 (1987).
[For the entire collection see Zbl 0637.00003.]
The existence of T-periodic solutions for the following systems of ordinary differential equations: \(-\ddot x=\nabla_ xV(t,x),\) where \(V\in C^ 2(R\times R^ n;R)\), \(V(t+T,x)=V(t,x)\) for every \((t,x)\in R\times R^ n\) is considered.
Reviewer: V.Kozobrod

34C25 Periodic solutions to ordinary differential equations
37J99 Dynamical aspects of finite-dimensional Hamiltonian and Lagrangian systems